# SDR COMA0460105

- Difficulty date: February 3, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 17,150 hours, 16,739 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 600210617
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING IN VERTICAL STABILIZER LEFT HAND LUG FOR HORIZONTAL STAB PIVOT POINT MIGRATED .029 INCHES.  REMOVED AND REPLACED BUSHING.
